Journal of Noncommutative Geometry

Full-Text PDF (149 KB) | Table of Contents | JNCG summary
Volume 5, Issue 2, 2011, pp. 253–264
DOI: 10.4171/JNCG/74

Strongly self-absorbing C*-algebras are $\mathcal{Z}$-stable

Wilhelm Winter[1]

(1) Mathematisches Institut, Universität Münster, Einsteinstrasse 62, 48149, MÜNSTER, GERMANY

We prove the title. This characterizes the Jiang–Su algebra $\mathcal{Z}$ as the uniquely determined initial object in the category of strongly self-absorbing C*-algebras.

Keywords: Strongly self-absorbing C*-algebra, Jiang–Su algebra

Winter Wilhelm: Strongly self-absorbing C*-algebras are $\mathcal{Z}$-stable. J. Noncommut. Geom. 5 (2011), 253-264. doi: 10.4171/JNCG/74